# SDR ASAA0480602

- Difficulty date: December 14, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99579211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, CABIN FLOOR PANEL HAS CRACKED EDGE STRIP.  REPAIRED DAMAGED AREA WITH FIBERGLASS.  (M)
